MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.0NM TORQUE LIMITING HANDLE WITH 4.5MM QUICK COUPLING; MISC ORTHO SURGICAL INSTR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.0NM TORQUE LIMITING HANDLE WITH 4.5MM QUICK COUPLING; MISC ORTHO SURGICAL INSTR
Model Number 03.632.204
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter is synthes sales representative.The repair technician reported the device failed in calibration during service and repair evaluation.Torque test failed high is the reason for repair.The cause of the issue is unknown.The device was sent to the vendor for repair on 22-aug-2019.The vendor will repair the device per the vendor work instructions.The device will be returned to the customer upon completion of the service and repair process.Attached service record router completed through operation 31.Finalized service record will be archived in tungsten document management system.The evaluation was confirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device history lot: part # 03.632.204.Synthes lot # h697388-16.Supplier lot # h697388-16.Release to warehouse date: 21 nov 2018.Supplier: (b)(4).No ncr's were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, during testing at service and repair, a torque limiting handle with quick coupling failed in calibration.There was no patient involvement.This report is for one (1) 3.0 nm torque limiting handle with 4.5 mm quick coupling this is report 1 of 1 for (b)(4).

Brand Name
3.0NM TORQUE LIMITING HANDLE WITH 4.5MM QUICK COUPLING
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9090332
Report Number2939274-2019-60699
Device Sequence Number11346163
Product Code LXH
UDI-Device Identifier10705034719535
UDI-Public(01)10705034719535
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.632.204
Device Catalogue Number03.632.204
Device Lot NumberH697388-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/26/2019
Initial Report FDA Received Date09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1